# SDR UALA2010051201614

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 37,163 hours, 15,203 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE IS DENTED AT FRAME 65 PLUS 10 INCHES JUST BELOW STR 23 LEFT.  MAJOR REPAIR ACCOMPLISHED.  DAMAGED REMOVED, AREA HFEC INSPECTED NO DEFECTS FOUND.  REPAIRED PER SRM.
